# SDR C2XA98IA267

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: S52176404200
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STEP FRAME WAS FOUND CRACKED IN THE CENTER UNDER PANEL 834BZ.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW ATR 42 SRM 51-71-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
